# SDR UIEA2014060900225

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,086 hours, 829 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2117342
- Part serial: 82C0082
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECU FAULT LT ILLUMINATED DURING APUC SELF-TEST.  ECU REPLACED & RITE TEST OKAY AMM 49-61-05.
